# SDR MZZA95051

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781822
- Condition: Leaking
- Location: Nr 5 L/E Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON CLIMB-OUT FROM SPN, LOST ALL A-SYSTEM HYDRAULIC QUANTITY.  FLIGHT CONTINUED TO GUM AND GEARS EXTENDED MANUALLY FOR LANDING.  MAINTENANCE FOUND NR 5 L/E SLAT ACTUATOR LEAKING EXCESSIVELY.  REMOVED AND REPLACED ACTUATOR ASSY.  ALSO REPLACED BOTH A-SYSTEM HYDRAULIC PUMPS AND FILTER ASSEMBLIES.  SLAT SYSTEM OPERATION CHECK GOOD.  HYDRAULIC SYSTEM OPERATION CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED BACK TO SERVICE.  (X)
